Bulletin of the Section of Logic 44/3-4 (2015)


  1. Authors:
    Janis CIRULIS

    Title:
    Simple Logics for Basic Algebras

    Pages:
    95-110
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Zofia KOSTRZYCKA

    Title:
    On Halldén Completeness of Modal Logics Determined By Homogeneous Kripke Frames

    Pages:
    111-130
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Feng GAO and George TOURLAKIS

    Title:
    A Short and Readable Proof of Cut Elimination for Two First-Order Modal Logics

    Pages:
    131-148
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Alexej P. PYNKO

    Title:
    Minimal Sequent Calculi for Lukasiewicz’s Finitely-Valued Logics

    Pages:
    149-154
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    A. V. FIGALLO and G. PELAITAY

    Title:
    Tense Polyadic n⨯ m Valued Łukasiewicz-Moisil Algebras

    Pages:
    155-181
    File:
    bibtex
    Abstract ( + )